# SDR HEEA065596

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Filter
- Part number: 222366621103
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL FILTER LIGHT STAYS ON.
